# SDR PLGA68951

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BE
- Make and model: Beech 1900C
- Aircraft serial: UB64
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51928702051
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT NR 4864 - AFTER TAKEOFF THE CAPTAIN'S ALTIMETER FAILED, THE AIRCRAFT RETURNED TO BOS LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS ALTIMETER AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
